# SDR DL73S050011

- Difficulty date: January 9, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 59,227 hours, 43,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Loose
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER T/O EXP VIBRATION, LIGHT TO MODERATE, APPROX 12,000 AND 300  KTS.  SLOWED TO 250 VIBRATION SUBSIDED SOMEWHAT.  EXPERIENCED VIBRATION THRU 210 KTS LIGHT.  FOUND E/E DOOR SEAL OUT OF POSITION.  REPAIRED SAME.  FOUND 2 FLAP FAIRINGS LOOSE.  TIGHTENED SAME.
